# SDR CALA9700155

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR AND HAZE ENTERED THE COCKPIT AND CABIN ON APPROACH WITH THE AIRFOIL ANTI-ICE ON.  BOTH AIR CONDITIONING PACK VALVES AND TEMPERATURE WERE NORMAL.  THE ODOR SMELLED LIKE AIR CONDITIONING OVERHEAT, BUT ALL INDICATIONS WERE NORMAL.  THE ODOR CONTINUED WITH APU AIR AFTER LANDING.  THE AIR CONDITIONING SYSTEM WAS OPERATED FOR SEVERAL MINUTES AND ALL INDICATIONS WERE NORMAL WITH NO ODOR OBSERVED.  THE ODOR COULD NOT BE REPRODUCED.  THE AIRCRAFT OPERATED FIVE FLIGHTS WITHOUT FURTHER REPORTS OF CABIN ODOR.
